# SDR ASOA20150309066

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 33,503 hours, 19,435 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FWD EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  MAINTENANCE CLEANED CONTACTS FOR FWD EMERGENCY EXIT SIGN LIGHT IAW SWPM 20-21-00, OPS CHECK GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
